sir मेरी पत्नी के मगज की ( मानसिक रोग) की टेबलेट चल रही है और डॉक्टर ने बताया कि जब यह टेबलेट (Risnia MD 1. 0) लेवे उसके 2 घण्टे बाद बच्चे को दूध पिलावे मेरा बच्चा 1. 5 महीने का है कृपया उचित सुजाव दीजिये बच्चे के ऊपर तो उसका कोई असर नही पड़ेगा

Translated to English

sir blows tablet (mental illness) of the gray matter of my wife and the doctor said it feed the baby tablet (Risnia MD 1. 0) Levey hours then 2 after Pilave has my child 1. 5 months please reasonable suggestion Please baby it will have no impact on

Created by
Updated on May 01, 2020

health Corner

Answer:
This tablet contains the medicine Risperidone, which passes in little amounts in the breast milk. It can cause drowsiness and poor feeding in the baby. You can speak to your doctor for this. If an alternative can be used, it's good. If an alternative is not appropriate, then do give this medication as per precaution advised by your doctor. Medicines for psychotic problems should not be stopped suddenly for fear of aggravation of the problem, so remain under your doctor's guidance and follow the advice.

Login or Signup to see Expert's complete response
+ Ask an expert
Varsha Karnad
Proparent

Featured Mombassador

Pregnancy

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}